# SDR DL764070188

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 22,119 hours, 7,336 cycles
- Engine: Ge CF680C2*
- Engine time: 22,126 hours, 7,338 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 702247
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 22,126 hours, 7,338 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, RECEIVED A BLEED HPSOV AND N2 VIBS INCREASED TO 5 UNITS.  INLET AND EXHAUST OK CHECK CHIP DETECTORS OK RUN ENG AGAIN VIBS RETURNED.  BOROSCOPE COMPRESSOR FOUND 6TH STAGE DAMAGE.  BORO AND FOUND HPC 6TH AND 7TH STAGE DAMAGE BEYOND MM LIMITS.  REMOVED BOROSCOPE PLUGS B 1-5  B 1-6 NR 1 ENG.  ENG REMOVAL R  REPLACED NR 1 ENG PER TRANS 1RT103.
